Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have bleach smell that comes and goes. Had steroid injection in hip. Related?

I have a bleach smell that comes and goes in my nose . I have not been using any cleaning products, etc and this has been happening for a couple months now. Have you heard of this? I do not believe I have a sinus infection at this time. No other symptoms. I have received steriod injections (interjoint) in my hip. Any connection? Thank you.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear..
The symptoms as mentioned in your post suggest that you might be having dysosmia.

It can be attributed to:
1. Some medications like metronidazole, etc (though any connection between interjoint steroid injection & bleach smell has not been reported)
2. Exposure to certain chemical
3. Upper respiratory tract infection in the form of common cold or sinus infection- this may be ruled out as you have mentioned not having any symptom at present.
4. Poor oral hygiene
5. Migraine
6. Depression, anxiety, etc.

A proper examination of the nose & throat will be helpful in clinching the diagnosis.
So, it will be better to consult an ENT specialist & get a proper physical examination done to rule out any organic lesion or any other cause in nose or throat.
So that appropriate management steps could be taken.
There is nothing to will be fine.

Wishing you a Good Health. Let me know if I need to clarify further.
Thanks & take care.
Answered: Mon, 25 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor